# SDR ABXA070410

- Difficulty date: October 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 996-1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LEFT BUTT LINE 9.88, STATION 996-1021.  REMOVED AND REPLACED TRACK IN ACCORDANCE WITH DC9 SRM 51-30-5 AND 51-30-1.
